MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 NICORE NITINOL GUIDEWIRE

C.R. BARD, INC. (COVINGTON) -1018233 NICORE NITINOL GUIDEWIRE
Catalog Number 150NSS35
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was undergoing ureteroscopic lithotripsy with a flexible ureteroscope, using a bard guidewire 150nss35.The guidewire coating had been activated, but during the procedure, intraoperatively the guidewire coating was found to be peeling off and was very astringent, with failure to advance the bard ureteral stent 778426 properly, replaced with a new guidewire, and the stent was successfully placed.
 
Additional Manufacturer Narrative
Initial reporter complete facility name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient was undergoing ureteroscopic lithotripsy with a flexible ureteroscope, using a bard guidewire 150nss35.The guidewire coating had been activated, but during the procedure, intraoperatively the guidewire coating was found to be peeling off and was very astringent, with failure to advance the bard ureteral stent (b)(6) properly, replaced with a new guidewire, and the stent was successfully placed.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it states: warnings: inspect all guidewires for damage prior to use.Bending or kinking during or prior to placement could damage the guidewire.Do not attempt to use the guidewire if it has been damaged.Use of a damaged wire may result in damage to the urinary tract.Do not manipulate or remove the guidewire through a metal cannula or needle.This may result in destruction and separation of the outer jacket of the wire requiring retrieval.Do not advance or withdraw a guidewire when resistance is encountered as perforation could occur.Precautions: should be used only by physicians thoroughly trained in endourological guidewire techniques.Do not use dry gauze to manipulate the guidewire as this can damage the surface coating and make the wire tacky.Do not use device if package is opened or damaged.Directions for use: the physician should select the proper diameter, length, and tip type of the guidewire for the procedure being performed.1.The guidewire is packaged in a protective coil.Hydrophilic coated guidewires require activation of their coating.Prior to removing the guidewire from the protective coil, inject sterile saline through the port to activate the lubricious coating.Remove the guidewire from the protective coil and carefully inspect the guidewire for separation, bends, kinks or a damaged tip.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Corrections: d, e.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
NICORE NITINOL GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24650668
Report Number1018233-2026-01915
Device Sequence Number9842711
Product Code EZB
UDI-Device Identifier00801741051524
UDI-Public(01)00801741051524(11)250410(17)300228(10)NGKQ1613
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150NSS35
Device Lot NumberNGKQ1613
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown